# SDR ASAA9740076

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT FORWARD GALLEY, ROWS 14 THROUGH 16, AND ROW 27 AFT.  RECONNECTED, REPAIRED, AND RESEATED TRACK LIGHT ASSEMBLIES WIRING AT THE AFFECTED ROWS AND LIGHTS OPERATED NORMALLY.  (M)
